TBILISI MATHEMATICAL JOURNAL, vol.14, no.2, pp.65-81, 2021 (ESCI)
Article / Article
TBILISI MATHEMATICAL JOURNAL
Emerging Sources Citation Index (ESCI), Scopus
*-calculus, *-bicomplex number, completeness, Minkowski's inequality
Ondokuz Mayıs University Affiliated:
In this work, we construct vector spaces l(p) (BC(N)) of absolutely p- summable *-bicomplex sequences with the *-norm (parallel to)over double dot . (parallel to)over double dot(2,lp(BC(N))) over the field C(N). Also, we show that some inclusion relations hold and these vector spaces are Banach spaces by using Minkowski's inequality in BC(N) with respect to (parallel to)over double dot . (parallel to)over double dot(2).